Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




9 Publications

2020 | Journal Article | IST-REx-ID: 7866   OA
Fellner, K., & Kniely, M. (2020). Uniform convergence to equilibrium for a family of drift–diffusion models with trap-assisted recombination and the limiting Shockley–Read–Hall model. Journal of Elliptic and Parabolic Equations. https://doi.org/10.1007/s41808-020-00068-8
View | DOI | Download (ext.)
 
2020 | Journal Article | IST-REx-ID: 7489   OA
Fischer, J. L., & Hensel, S. (2020). Weak–strong uniqueness for the Navier–Stokes equation for two fluids with surface tension. Archive for Rational Mechanics and Analysis. https://doi.org/10.1007/s00205-019-01486-2
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 7637   OA
Cornalba, F., Shardlow, T., & Zimmer, J. (2020). From weakly interacting particles to a regularised Dean-Kawasaki model. Nonlinearity, 33(2), 864–891. https://doi.org/10.1088/1361-6544/ab5174
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6762   OA
Friesecke, G., & Kniely, M. (2019). New optimal control problems in density functional theory motivated by photovoltaics. Multiscale Modeling and Simulation, 17(3), 926–947. https://doi.org/10.1137/18M1207272
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6617   OA
Fischer, J. L. (2019). The choice of representative volumes in the approximation of effective properties of random materials. Archive for Rational Mechanics and Analysis, 234(2), 635–726. https://doi.org/10.1007/s00205-019-01400-w
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 151   OA
Fischer, J. L., & Kneuss, O. (2019). Bi-Sobolev solutions to the prescribed Jacobian inequality in the plane with L p data and applications to nonlinear elasticity. Journal of Differential Equations, 266(1), 257–311. https://doi.org/10.1016/j.jde.2018.07.045
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 404   OA
Fischer, J. L., & Grün, G. (2018). Existence of positive solutions to stochastic thin-film equations. SIAM Journal on Mathematical Analysis, 50(1), 411–455. https://doi.org/10.1137/16M1098796
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 606   OA
Duerinckx, M., & Fischer, J. L. (2018). Well-posedness for mean-field evolutions arising in superconductivity. Annales de l’Institut Henri Poincare (C) Non Linear Analysis, 35(5), 1267–1319. https://doi.org/10.1016/j.anihpc.2017.11.004
View | DOI | Download (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 712   OA
Fischer, J. L. (2017). Weak–strong uniqueness of solutions to entropy dissipating reaction–diffusion equations. Nonlinear Analysis: Theory, Methods and Applications, 159, 181–207. https://doi.org/10.1016/j.na.2017.03.001
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed